# SDR 95FDEAOO738

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19198
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201434
- Condition: Corroded
- Location: Bs 344-349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRO-780, CORROSION ON SEAT TRACK FLANGE AT BS 344 TO BS 349 LBL 58 WL 208.1.  REMOVED CORROSION ON SEAT TRACK FLANGE AT BS 344 TO BS 349 LBL 58 WL 208.1, FOUND TO BE OUT OF LIMITS IAW FEDEX SRM 53-10-01.  INSTALLED NEW ONE.
